# SDR NSVA20120513535

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 38,019 hours, 46,418 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Board
- Condition: Popped
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GATE RETURN IN IAD FOR MX.  PRESSURIZATION UNCONTROLLABLE, PLAN TO SWAP A/C AND CONTINUE.  FOUND POPPED C/B AND G2 STANDBY TRIM POPPED.  RESET, OPS CHECK GOOD.
